# SDR USAA920080909

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 27,124 hours, 11,980 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Failed
- Location: Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 1490 - CLT-LGA - RTF - CREW REPORTED TWO AUDIBLE COMPRESSOR STALLS ON THE NR 1 ENGINE ON TAKEOFF.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE VARIABLE STATOR VANE ACTUATOR.  ACCELERATION CHECK AND POWER ASSURANCE RUNS WERE GOOD.  (S)
